# SDR AWXA200501301

- Difficulty date: October 10, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170SP
- Part serial: MA11924
- Condition: Debonded
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED DISBOND AREA ON THE NR 8 SPOILER UPPER AND LOWER SURFACE, 15.5" FROM OUTBOARD END AND 6" FROM THE AFT EDGE, FROM WL 430.97 TO WBL 432.97.  MAINTENANCE CUT OUT AND REMOVED DAMAGED SKIN AND CORE FROM THE NR 8 SPOILER IAW BOEING 737-300 SRM 51-70-10-2R4 REPAIR 4 FIG 201.  FABRICATED DOUBLER AND REPAIR CORE FOR UPPER AND LOWER SURFACE OF THE NR 8 SPOILER IAW BOEING 73-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE NR 8 SPOILER UPPER AND LOWER SURFACE, 15.5" FROM OUTBOARD END AND 6" FROM THE AFT EDGE, FROM WBL 430.97 TO WBL 432.97 IAW BOEING 737-300 SRM 51-70-10-2R4 REPAIR 4 FIG 201.
